# SDR NOCA0796

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N757NA
- Make and model: Boeing 757-23A
- Aircraft serial: 24567
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 013071
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 RED LAMP ASSEMBLY INOP AT DOOR 1L.  REPLACED LAMP ASSEMBLY, CHECKS OK.  (M)
